# SDR DALA1116469878

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL CABIN FLOOR PANEL NR 61, 1 EA HAT CHANNEL CRACKED ON END.  CUT OUT CRACKED AREA OF HAT CHANNEL PER DC 9 SRM 53-05 FIG 1.  HFEC CHECK COMPLETED DAMAGE REMOVED PER NDT SPM 06-10-01.  FABBED LOCATED, DRILLED TREATED & PRIMED NEW HAT SECTION AND SPLICE PER DC 9 SRM 51-10-2, 51-10-4, 51-10-3, AND 53-05 FIG 1.  REPAIR WEIGHT 22G PER SCALE H9573 INSTALLED REPAIR & REPAIR TAG PER DC9 SRM 53-05 FIG 1 & 51-30-2 AND DPS 900-5-1.
